| Model Number |
M0063901050 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a zero tip was used during procedure.It was found that the basket broke inside the patient resulting in additional surgery.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.Block h6: impact code of unexpected medical intervention.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of basket detachment.Block h6: impact code of unexpected medical intervention.Block h11: the zero tip basket was not returned as it was disposed by healthcare facility; therefore, visual and function analysis of the product could not be performed, and reported event could not be confirmed.A review of device history record (dhr) indicated that the device met specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of basket detachment of device or device component was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on a thorough review of the reported information, an investigation conclusion code of unable to exclude device problem was assigned to this investigation since the investigation findings did not lead to a clear conclusion about the cause of the reported event.